# SDR MYW2013F00002

- Difficulty date: May 8, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Part time: 27,334 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION FOUND CORROSION ON 986 FLOORBEAM, LBL 20.  REPLACED T CHORD ON FLOORBEAM FROM LBL 50 TO RBL 50 IAW SRM 53-70-51.
